# SDR AWXA9500539

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 328
- Part time: 40,737 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C10 INSPECTION, FOUND FRAME AT BS 328 HAS WEAR MARKS ON TOP OF FRAME WHERE E AND E DOOR HAS BEEN HITTING FRAME.  REPAIRED FRAME IAW SRM 51 40 3 FIG 1.  TOTAL CYCLES 31827.  (W)
